# SDR DXTA2025060203679

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N865QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000117
- Aircraft time: 1,410 hours, 846 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED CHECK DOORS CABIN DOOR OPEN CAS MESSAGES ON THE GROUND BEFORE FLIGHT RAN QRH PROCEDURE 22A AND MESSAGE CLEARS. THEN AT FL300 CHECK DOORS CABIN DOOR OPEN CAS MESSAGES ILLUMINATED AGAIN. RAN QRH 21C AND LANDED AT PBI. AFTER CONTACTING MX RAN THE QRH 22A PROCEDURE AGAIN AND ALL MESSAGES CLEARED. MX REQUESTED TO LOOK INTO THR DOOR ISSUES. CORRECTIVE ACTION: REMOVED HARNESS ASSY PN: 8250171-1 NSN DUE TO CABIN DOOR OPEN CAS MESSAGE IN FLIGHT AND INSTALLED CUSTOMER SUPPLIED NEW HARNESS ASSY PN: 8250171-1 NSN. PERFORMED SEVERAL OPS CHECKS WITH NO DEFECTS NOTED. CLOSED ALL ACCESS AND PERFORMED SEVERAL MORE OPS CHECKS WITH NO DEFECTS NOTED. MAINTENACE CLEARS SQUAWK. WORK COMPLETED IN REF TO CE700 WDM 52-00-01-04, IPC 52-70-25, AND AMM 52-10-05
